Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 978612, 15 pages
http://dx.doi.org/10.1155/2011/978612
Research Article

Generalized Synchronization between Two Complex Dynamical Networks with Time-Varying Delay and Nonlinear Coupling

1Faculty of Science, Jiangsu University, Jiangsu, Zhenjiang, 212013, China
2Faculty of Mathematics and Physics, Jiangsu University of Science and Technology, Jiangsu, Zhenjiang, 212003, China

Received 30 August 2010; Revised 26 March 2011; Accepted 17 May 2011

Academic Editor: E. E. N. Macau

Copyright © 2011 Qiuxiang Bian and Hongxing Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiuxiang Bian and Hongxing Yao, “Generalized Synchronization between Two Complex Dynamical Networks with Time-Varying Delay and Nonlinear Coupling,” Mathematical Problems in Engineering, vol. 2011, Article ID 978612, 15 pages, 2011. https://doi.org/10.1155/2011/978612.